Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Topeka, KS

April 27, 2012Dickinson County, Geary County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 27, 2012, 4:49 PM CDT for Dickinson County, Geary County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2012, 4:49 PM CDT (21:49 UTC)
Expired
Apr 27, 2012, 5:45 PM CDT
In force
56 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Dickinson County, KS, Geary County, KS

The radar

The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:01 PM CDTHAIL 13 W Woodbine, KS
Apr 27, 5:22 PM CDTHAIL 1Junction City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 2:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS53 KTOP 272149
SVRTOP
KSC041-061-272245-
/O.NEW.KTOP.SV.W.0047.120427T2149Z-120427T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
449 PM CDT FRI APR 27 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOPE...AND
  MOVING NORTH AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...WOODBINE...ENTERPRISE...CHAPMAN...MOONLIGHT AND
  GRANDVIEW PLAZA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 279 AND 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9709 3910 9685 3909 9685 3908 9675
      3887 9686 3887 9689 3882 9689 3881 9693
      3873 9693 3862 9698 3869 9723
TIME...MOT...LOC 2149Z 200DEG 29KT 3872 9713

HAIL...1.25IN
WIND...60 MPH

$$

BLAIR
4 follow-up statements
531 
WWUS53 KTOP 272202
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT FRI APR 27 2012

KSC041-061-272245-
/O.CON.KTOP.SV.W.0047.000000T0000Z-120427T2245Z/
DICKINSON KS-GEARY KS-
502 PM CDT FRI APR 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GEARY 
AND EASTERN DICKINSON COUNTIES UNTIL 545 PM CDT...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
HOPE...AND MOVING NORTH AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...WOODBINE...ENTERPRISE...CHAPMAN...MOONLIGHT...
GRANDVIEW PLAZA AND FORT RILEY AIRFIELD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 279 AND 300.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9709 3910 9685 3909 9685 3908 9675
      3887 9686 3887 9689 3882 9689 3881 9693
      3876 9694 3880 9719
TIME...MOT...LOC 2202Z 200DEG 29KT 3882 9708

HAIL...1.25IN
WIND...60 MPH

$$

BLAIR
668 
WWUS53 KTOP 272210
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT FRI APR 27 2012

KSC041-061-272245-
/O.CON.KTOP.SV.W.0047.000000T0000Z-120427T2245Z/
DICKINSON KS-GEARY KS-
510 PM CDT FRI APR 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GEARY
AND NORTHEASTERN DICKINSON COUNTIES UNTIL 545 PM CDT...

AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
AND MOVING NORTH AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...CHAPMAN AND GRANDVIEW PLAZA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 283 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3912 9704 3910 9685 3909 9685 3908 9675
      3887 9689 3891 9711
TIME...MOT...LOC 2210Z 200DEG 29KT 3888 9705

HAIL...1.25IN
WIND...60 MPH

$$

BLAIR
844 
WWUS53 KTOP 272222
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
522 PM CDT FRI APR 27 2012

KSC041-272232-
/O.CAN.KTOP.SV.W.0047.000000T0000Z-120427T2245Z/
DICKINSON KS-
522 PM CDT FRI APR 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3903 9696 3906 9696 3911 9696 3910 9685
      3909 9685 3908 9675 3895 9684 3898 9692
      3901 9697 3903 9697
TIME...MOT...LOC 2222Z 200DEG 29KT 3897 9701

$$

KSC061-272245-
/O.CON.KTOP.SV.W.0047.000000T0000Z-120427T2245Z/
GEARY KS-
522 PM CDT FRI APR 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
GEARY COUNTY UNTIL 545 PM CDT...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...AND
MOVING NORTH AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY AND GRANDVIEW PLAZA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 291 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 9696 3906 9696 3911 9696 3910 9685
      3909 9685 3908 9675 3895 9684 3898 9692
      3901 9697 3903 9697
TIME...MOT...LOC 2222Z 200DEG 29KT 3897 9701

HAIL...1.00IN
WIND...60 MPH

$$

BLAIR
185 
WWUS53 KTOP 272242
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT FRI APR 27 2012

KSC061-272252-
/O.EXP.KTOP.SV.W.0047.000000T0000Z-120427T2245Z/
GEARY KS-
542 PM CDT FRI APR 27 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GEARY COUNTY WILL
EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN GEARY 
COUNTY. 

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

LAT...LON 3903 9696 3906 9696 3911 9696 3910 9685
      3909 9685 3908 9675 3895 9684 3898 9692
      3901 9697 3903 9697
TIME...MOT...LOC 2242Z 200DEG 29KT 3912 9694

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:54 PM CDT, 55 minutes earlier.

Area forecast discussion, Apr 27, 3:54 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
354 PM CDT FRI APR 27 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.DISCUSSION...

20Z SURFACE ANALYSIS SHOWS A DRYLINE MIXING EAST THROUGH CENTRAL KS
WITH A COUPLE MORE UPDRAFTS FORMING OUT ACROSS THE WARM SECTOR. THE
WARM FRONT IS A LITTLE DIFFICULT TO PIN DOWN SINCE THERE IS NOT A
DISTINCT CHANGE IN AIRMASS AT THE FRONTAL BOUNDARY. THE DEWPOINT
GRADIENT WOULD SUGGEST THE WARM FRONT MAY HAVE LIFTED AS FAR NORTH
AS CNK TO MHK TO BURLINGTON. PERHAPS THE BEST INDICATOR OF THE WARM
FRONTS LOCATION IS THE AREA OF ELEVATED RADAR RETURNS FROM NEAR
COUNCIL GROVE TO BURLINGTON. GIVEN THE RUC FORECAST OF 0 TO 6 KM
BULK SHEER ON THE ORDER OF 60 KTS AND 0 TO 1 KM SHEER AROUND 35 KTS
WITH IN THE WARM SECTOR...SUPERCELL THUNDERSTORMS ARE POSSIBLE AS
WELL AS THE POTENTIAL FOR A COUPLE TORNADOES. THE LIMITING FACTOR IS
THE WARM SECTOR IS VERY NARROW. STORM MOTION FOR A RIGHT MOVING
STORM IS NORTHEAST AROUND 40 KTS...ALMOST PERPENDICULAR TO THE WARM
FRONT. SO STORMS ARE LIKELY GOING TO MOVE NORTH INTO THE COOLER
BOUNDARY LAYER AIR FAIRLY QUICKLY. ANOTHER LIMITING FACTOR IS THE
AMOUNT OF INSTABILITY...WITH MIXED LAYER CAPES MAYBE REACHING 2000
J/KG. THERE WILL BE A NARROW CORRIDOR WHERE TORNADOES ARE MORE
LIKELY FROM NEAR ABILENE DOWN THROUGH EMPORIA AND PERHAPS JUST NORTH
OF THIS AREA. BECAUSE THE WARM FRONT IS NOT WELL DEFINED...IT WILL
BE DIFFICULT TO JUDGE HOW FAR NORTH A STORM HAS TO GO TO BECOME MORE
ELEVATED.

WOLTERS

LATEST WATER VAPOR IMAGERY SHOWING STRONG UPPER LOW OVER
NORTHWEST KS WHICH SHOULD CONTINUE TO LIFT NORTHEASTWARD INTO
EASTERN NEBRASKA THIS EVENING. AS IT DOES...IT SHOULD ALSO LIFT
CONVECTION RAPIDLY TO THE NORTH AND EAST OF THE CWA BEFORE
MIDNIGHT...OR FURTHER AWAY FROM THE STRONGER INSTABILITY AXIS AS
DRIER AIR WRAPS IN BEHIND THE DRY LINE. THEREFORE DO NOT
ANTICIPATE SEVERE WEATHER THREAT ACROSS THE CWA BEYOND 9 OR 10 PM.
WILL THEN GO DRY ACROSS THE ENTIRE COUNTY WARNING AREA AFTER
MIDNIGHT.

BEYOND MIDNIGHT...FORECAST LOOKS DRY THROUGH THE DAYTIME ON SATURDAY
AS DEEPER MOISTURE AND INSTABILITY IS TEMPORARILY PUSHED SOUTH OF
THE CWA. WILL FAVOR THE COOLER HIGHS IN THE 60S TO THE NORTH OF I
70. HOWEVER...WARM AIR AND MOISTURE ADVECTION WILL DEVELOP ACROSS
THE CWA AHEAD OF THE NEXT SHORTWAVE TROUGH...SO HAVE LOW END POPS
SATURDAY NIGHT ACROSS THE SOUTHEAST FOR THUNDERSTORMS THEN INCREASE
POPS AND CLOUDS ON INTO SUNDAY AS WELL AS LOWERED HIGHS INTO THE LOW
TO MIDDLE 60S. SHORTWAVE TROUGH WILL MOVE INTO THE AREA SUNDAY
NIGHT/EARLY MONDAY WITH THE HIGHEST POPS STILL ALONG AND SOUTHEAST
OF THE TURNPIKE. SHOULD ALSO SEE HIGHER TEMPS AS THE LLVL FLOW
RETURNS TO SOUTHERLY. THEREFORE AFTER HIGHS NEAR 70 ON
MONDAY...SHOULD WARM INTO THE MIDDLE TO UPPER 70S.

WITH THE STRONGER WARM AIR ADVECTION HAVE CONTINUED CHANCE POPS INTO
TUESDAY AND EVEN WEDNESDAY AND THURSDAY AS A SERIES OF SHORTWAVE
TROUGHS ADVANCE NORTHEAST ACROSS THE CENTRAL PLAINS. HIGHS SHOULD
REMAIN WARM NEAR 80 ON INTO FRIDAY.

&&

.AVIATION...
LATEST GUIDANCE REMAINS CONSISTENT IN SHOWING THE MOST LIKELY TIMING
FOR CONVECTION BETWEEN 21Z AND 02Z. SO WILL CONTINUE A TEMPO GROUP
FOR THIS PERIOD. MVFR CIGS ARE ANTICIPATED TO REMAIN JUST WEST OF
TOP AND FOE UNTIL CONVECTION MOVES IN. BIGGEST UNCERTAINTY IS
WHETHER MVFR CIGS WILL MOVE BACK IN AS THE SFC LOW PASSES EAST
OVERNIGHT. THE GFS WANTS TO KEEP THEM NORTH OF THE TERMINALS. GIVEN
THE UNCERTAINTY WILL KEEP A VFR FORECAST FOR NOW WITH SCT025 ON THE
BACK SIDE OF THE LOW...BUT WILL NEED TO KEEP AN EYE ON THIS.

WOLTERS

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 27, 3:06 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT FRI APR 27 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-282015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
306 PM CDT FRI APR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL...EAST
CENTRAL AND MOST OF NORTHEAST KANSAS. THE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER AND
POSSIBLY A FEW ISOLATED TORNADOES. THE THUNDERSTORM ACTIVITY IS
EXPECTED TO BE EXITING NORTHEAST KANSAS AROUND 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH WEDNESDAY OVER NORTH
CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THROUGH THIS EVENING.

WOLTERS

In the hours before

Local storm report, Apr 27, 4:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
415 PM CDT FRI APR 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             3 W DELPHOS             39.27N 97.83W
04/27/2012  E1.00 INCH       OTTAWA             KS   PUBLIC

&&

MRC
Local storm report, Apr 27, 4:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
421 PM CDT FRI APR 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             DELPHOS                 39.27N 97.77W
04/27/2012  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

&&

JW
Local storm report, Apr 27, 4:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
422 PM CDT FRI APR 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 N DELPHOS             39.35N 97.77W
04/27/2012  E1.75 INCH       CLOUD              KS   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:55 AM CDTSpecial Weather StatementTOPDouglas35 min
Apr 27, 10:39 AM CDTSpecial Weather StatementTOPShawnee36 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningTOPCloud, Republic46 min
Apr 27, 4:06 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa39 min
Apr 27, 4:09 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa42 min
Apr 27, 4:23 PM CDTTornado WarningTOPCloud37 min
Apr 27, 4:47 PM CDTSevere Thunderstorm WarningTOPClay21 min
Apr 27, 4:53 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington17 min
Apr 27, 5:16 PM CDTTornado WarningTOPClay, Cloud, Washington29 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningTOPGeary, Riley18 min
Apr 27, 5:40 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee50 min
Apr 27, 5:56 PM CDTSpecial Weather StatementTOPRiley34 min
Apr 27, 6:27 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee33 min
Apr 27, 6:47 PM CDTSevere Thunderstorm WarningTOPJefferson, Shawnee43 min
Apr 27, 6:51 PM CDTTornado WarningTOPOsage, Shawnee24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.